# SDR DALA2016050203635

- Difficulty date: April 30, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 63,673 hours, 21,217 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lug
- Condition: Corroded
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP JACKSCREW CORRODED AT GIMBLE LUG.  REPLACED BALLSCREW IAW AMM 27-51.
